# SDR YENA2025123001307

- Difficulty date: December 27, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 01250
- Aircraft time: 82,933 hours, 29,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND IN UPPER INBOARD HOLE LOCATED AT DOOR STOP 7, F R16, LH SIDE. CRACK DIRECTION IS 1 AND 9 OCLOCK LOOKING FWD. CRACK DEP TH IS 0.100 INCHES APPROX; REF AEROMAN NR 2025-622881 WO 2025 278/1 REMOVED AND REPLACED INTERCOSTAL FITTING LOC. DOOR STOP FITTING 7 FR16 LH SIDE IAW A320 SRM 53-11-12-300-010, A320 SRM 51-42-11 AND DWG D53112300. THIS REPAIR IS CATEGORY A NO REQUIERED FURTHER INSPECTION. THIS PART IS CONSIDERED PSE IAW 51-11-1
